Plan B side effects and periods

Patient

Q: My girlfriend took the plan b contraceptive on Tuesday and had Stomach pains for the few days after. On the following Monday she started bleeding which is only a week after her previous period started. And now A week after (following Tuesday) she has been experiencig vomiting. Are these common side effect or does she need to seek medical attention?

Doctor

A:     Plan b can lead to irregular periods. However the fact that she is vomitting also concerns me about a possible pregnancy and I would advice her to take a home pregnancy test just in case. Please consult a doctor in person. All the best.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews